# SDR 2004FA0000870

- Difficulty date: July 30, 2004
- Submitted: September 7, 2004
- Operation: General aviation
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R35031239
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR SUPPORT ANGLE AT FS 621, WL 73 OUTBOARD OF LBL AND RBL 27 CRACKED.  REPAIR IAW BOMBARDIER AEROSPACE EO NR 601R-53-61-117.
